# SDR R61A2021082200666

- Difficulty date: August 5, 2021
- Submitted: August 22, 2021
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 45,379 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861007
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE I FLOOR STRUCTURE RH IB SEAT TRACK UPPER CROWN AT FR23-34. CENTER FUSELAGE I FLOOR STRUCTURE RH IB SEAT TRACK AR FR23- 34 REPLACED IAW EMB SRM 51-43-03.
